Alert archive / Texas / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 4, NWS Brownsville, TX
NWS Brownsville, TX issued this severe thunderstorm warning at Feb 6, 2013, 2:06 PM CST for Brooks County, Texas. It was in force for 24 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Feb 6, 2013, 2:06 PM CST (20:06 UTC)
- Expired
- Feb 6, 2013, 2:30 PM CST
- In force
- 24 min
- Issued by
- NWS Brownsville, TX
- Area
- Storm-based polygon
County Brooks County, TX
The radar
The Corpus Christi radar (KCRP), 86 km from the middle of the area, began a volume at 20:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Feb 6, 2:25 PM CST | HAIL 0.88 | 2 Ese Falfurrias, TX | NICKEL SIZED HAIL REPORTED BY BROOKS COUNTY SHERIFFS DEPUTIES. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Corpus Christi, TX (KCRP), launched 12:00Z, 8.1 hours before the alert went out and 95 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 990 J/kg
- Mixed-layer CIN
- -2 J/kg
- Mixed-layer LCL
- 467 m above ground
- 0-6 km bulk shear
- 54 kt
- 0-1 km storm-relative helicity
- 113 m²/s²
- 0-3 km storm-relative helicity
- 249 m²/s²
- Significant tornado parameter
- 0.6
- Supercell composite
- 2.3
The text
As transmitted, in the capitals the NWS used until 2016.
822 WUUS54 KBRO 062006 SVRBRO TXC047-062030- /O.NEW.KBRO.SV.W.0004.130206T2006Z-130206T2030Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE BROWNSVILLE TX 206 PM CST WED FEB 6 2013 THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHEASTERN BROOKS COUNTY IN DEEP SOUTH TEXAS. * UNTIL 230 PM CST * AT 206 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A SEVERE THUNDERSTORM...CAPABLE OF PRODUCING QUARTER SIZE HAIL AND DAMAGING 60 MPH WINDS...OVER FALFURRIAS...MOVING EAST AT 35 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... FALFURRIAS. AIRPORT ROAD ADDITION. PRECAUTIONARY/PREPAREDNESS ACTIONS... WIND GUSTS TO 60 MPH OR MORE WILL CAUSE SOME STRUCTURAL DAMAGE... MAINLY TO TREES AND POWER LINES. POORLY ANCHORED ROOFS...MOBILE HOMES...AND SHEDS ARE ALSO AT RISK. PLEASE REPORT TORNADOES OR FUNNEL CLOUDS...WINDS OF 58 MPH OR HIGHER...HAIL THE SIZE OF PENNIES OR LARGER...AND ANY WIND DAMAGE TO YOUR NATIONAL WEATHER SERVICE IN BROWNSVILLE BY CALLING 956-504-1432. && LAT...LON 2726 9799 2713 9800 2717 9827 2727 9829 TIME...MOT...LOC 2006Z 271DEG 29KT 2721 9817 $$ JGG/DAB
2 follow-up statements
979 WWUS54 KBRO 062016 SVSBRO SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE BROWNSVILLE TX 216 PM CST WED FEB 6 2013 TXC047-062030- /O.CON.KBRO.SV.W.0004.000000T0000Z-130206T2030Z/ BROOKS- 216 PM CST WED FEB 6 2013 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 230 PM CST FOR NORTHEASTERN BROOKS COUNTY... AT 215 PM CST NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO DETECT A SEVERE THUNDERSTORM JUST SOUTH OF FALFURRIAS...OR NEAR THE BROOKS COUNTY AIRPORT...MOVING EAST SOUTHEAST AT 25 MPH. THIS STORM IS CAPABLE OF DAMAGING WIND TO 60 MPH AND HAIL TO THE SIZE OF QUARTERS. THE SEVERE THUNDERSTORM WILL BE NEAR... CANTU ADDITION. AIRPORT ROAD ADDITION. FLOWELLA. HIGHWAY 281 JUST SOUTH OF FALFURRIAS. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE REPORT TORNADOES OR FUNNEL CLOUDS...WINDS OF 58 MPH OR HIGHER...HAIL THE SIZE OF PENNIES OR LARGER...AND ANY WIND DAMAGE TO YOUR NATIONAL WEATHER SERVICE IN BROWNSVILLE BY CALLING 956-504-1432. && LAT...LON 2723 9821 2723 9801 2713 9800 2716 9820 TIME...MOT...LOC 2015Z 276DEG 23KT 2719 9812 $$ JGG
300 WWUS54 KBRO 062028 SVSBRO SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE BROWNSVILLE TX 228 PM CST WED FEB 6 2013 TXC047-062038- /O.EXP.KBRO.SV.W.0004.000000T0000Z-130206T2030Z/ BROOKS- 228 PM CST WED FEB 6 2013 ...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN BROOKS COUNTY WILL EXPIRE AT 230 PM CST... THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED TO BELOW SEVERE LIMITS...THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. LAT...LON 2723 9821 2723 9801 2713 9800 2716 9820 TIME...MOT...LOC 2028Z 276DEG 23KT 2718 9803 $$ JGG
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Brownsville, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 6, 11:38 AM CST, 2 hours 28 minutes earlier.
Area forecast discussion, Feb 6, 11:38 AM CST, 2 hours 28 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BROWNSVILLE TX 1138 AM CST WED FEB 6 2013 .DISCUSSION...UPDATED FOR LATEST AVIATION DISCUSSION BELOW. && .AVIATION...SOUTHEAST FLOW WILL CONTINUE THROUGH THE DAY WITH CLOUD COVER GRADUALLY REDUCING INTO THE AFTERNOON ACROSS THE WEST. MOST OF THE PRECIPITATION EXPECTED HAS DIMINISH AS MOST OF THE FAVORABLE AREA FOR ANY ACTIVITY IS FURTHER NORTH. THE SOUTHEAST WINDS WILL DIMINISH EARLY IN THE EVENING WITH CALM WINDS THROUGH THE NIGHT. MODEL GUIDANCES SUGGESTS A REPEAT FOR FOG TO DEVELOP FOR THE RGV. THE VERY SHALLOW LAYER OF MOISTURE OVER THE LOWER LEVELS AND WITH HUMIDITY LEFT BEHIND FROM THESE SMALL SHOWERS ACROSS THE WEST WILL AID FOR WIDESPREAD PATCHY FOG ACROSS MOST OF THE CWA. && .PREV DISCUSSION... /ISSUED 1057 AM CST WED FEB 6 2013/ DISCUSSION...THE OPPORTUNITY FOR ANY CONVECTION OVER THE NORTHERN COUNTIES HAS GONE DOWN COMPLETELY WITH MOST OF THE ACTIVITY ALREADY INTO NORTHEAST TEXAS. SOUTHEAST WINDS ARE PICKING UP QUICKLY AND CLOUD COVER IS STARTING TO CLEAR OVER THE WEST. THE LACK OF CLOUDS WILL GRADUALLY CLEAR THE WEST AND THE CENTRAL PORTION OF THE CWA. IN ADDITION...SOUTHERLY FLOW IN PLACE WILL AID FOR EVEN WARMER HIGH TEMPERATURES THIS AFTERNOON. MADE CHANGES TO TEMPERATURES AND REDUCE POPS AS MUCH OF THE SHOWER ACTIVITY IS SLOWLY DIMINISHING. PREV DISCUSSION... /ISSUED 820 AM CST WED FEB 6 2013/ DISCUSSION...UPPER LEVEL TROUGH CONTINUES TO MOVE EAST THIS MORNING WITH THE DEEPER MOISTURE SHIFTING MORE INTO NORTHEAST TEXAS. THE 12Z KBRO SOUNDING THIS MORNING ALREADY SHOWS A VERY STRONG CAP FOR THE LOWER VALLEY WHICH WILL LIMIT THE CONVECTION FOR THE DAY ESPECIALLY FROM STARR TO CAMERON COUNTY. EXPECT SCATTERED SHOWER ACTIVITY TO CONTINUE ACROSS THE CWA THROUGH THE MORNING HOURS. CAN NOT RULE OUT A FEW THUNDERSTORMS TO DEVELOP FROM ZAPATA TO HEBBRONVILLE WHERE THE CAP IS NOT A STRONG AND THERE IS SOME LEFT OVER ENERGY TO ENHANCE THESE SHOWERS. NO OTHER CHANGES WHERE MADE TO THE REST OF THE FORECAST. PREV DISCUSSION... /ISSUED 531 AM CST WED FEB 6 2013/ DISCUSSION...UPDATED FOR LATEST AVIATION DISCUSSION BELOW. AVIATION...ABUNDANT LOW LEVEL MOISTURE THIS MORNING PRODUCING WIDESPREAD IFR CIGS THIS MORNING. FOG IS VERY SPARSE BUT PATCHY MVFR VSBYS ARE POSSIBLE THROUGH 14Z. CONVECTION IS FIRING JUST NORTH OF THE BRO CWA AND THERE REMAINS A WINDOW OF OPPORTUNITY FOR CONVECTION DEVELOPING ANYWHERE ACROSS DEEP SOUTH TEXAS THIS MORNING. FLYING CONDITIONS IMPROVE THIS AFTERNOON AS LOW LEVEL MOISTURE BRIEFLY MIXES OUT AND CONVECTION CHANCES WANE AS AN UPPER DISTURBANCE PASSES TO THE EAST. SOUTHEAST WINDS INCREASE WITH STRONGEST GUSTS OF 25 KNOTS POSSIBLE ALONG THE HIGHWAY 77 CORRIDOR. FOR TONIGHT EXPECT STRATUS AND FOG TO REFORM WITH A GOOD CHANCE OF LIFR CONDITIONS AS WINDS LOWER AND RICH GULF MOISTURE POOLS IN ADVANCE OF A WEAK COLD FRONT. PREV DISCUSSION... /ISSUED 336 AM CST WED FEB 6 2013/ SHORT TERM /TODAY THROUGH THURSDAY/...FORECAST CHALLENGES ARE THUNDERSTORM CHANCES TODAY AND FOG COVERAGE TONIGHT AND EARLY THURSDAY. SHORTWAVE TROUGH LOCATED OVER NORTHWEST TEXAS HAS A FEW IMPULSES TRAVERSING CENTRAL AND SOUTHERN TEXAS TODAY. ONE THAT MOVED THROUGH JUST BEFORE MIDNIGHT TUESDAY NIGHT PRODUCED ONE SEVERE THUNDERSTORM OVER ZAPATA COUNTY. ATMOSPHERE REMAINS MARGINALLY UNSTABLE WITH RICH LOW LEVEL MOISTURE REMAINING IN PLACE. FORECAST SOUNDINGS SHOW THE MOST UNSTABLE ATMOSPHERE THIS MORNING WITH SUFFICIENT COOLING TAKING PLACE BETWEEN 650 AND 500MB. UPPER JET SHOWS A FEW 70KT JET MAXES MOVING ACROSS THE REGION WHICH SHOULD INITIATED LIFT. TIMING OF INSTABILITY MIGHT BE AN ISSUE BUT SUFFICIENT ELEVATED CAPE SHOULD ALLOW FOR THE BEST CHANCE OF CONVECTION THIS MORNING. IF THUNDERSTORMS DO DEVELOP ONE OR TWO COULD BECOME STRONG ENOUGH TO SUPPORT HAIL. COVERAGE IS NOT ENOUGH TO WARRANT ADDING TO FORECAST BUT HWO WILL EMPHASIZE THE POTENTIAL. WINDS AOB 850MB BEGIN TO VEER SOUTHWEST AFTER 18Z AND ATMOSPHERE BEGINS TO WARM UP WITH A STRENGTHENING CAP INDICATED BY FORECAST SOUNDINGS. MODEL GUIDANCE KEEPS BEST RAIN CHANCES ACROSS THE NORTHERN COUNTIES WITH LESSOR CHANCES AS YOU TRAVEL SOUTHEAST. BETTER DYNAMICS AND THE CLOSER PROXIMITY TO THE COOL POCKET ASSOCIATED WITH THE SHORTWAVE CONFIRM THIS. TAPERED OFF THE RAIN CHANCES THROUGH THE EARLY AFTERNOON WITH MUCH OF THE RAIN EAST OF THE COAST BY 3 PM WITH THE SHORTWAVE QUICKLY MOVING EAST. THE RGV SHOULD SEE TEMPERATURES TO WARM UP THIS AFTERNOON. SPLIT GUIDANCE VALUES WITH 80S OCCURRING MOST LOCATIONS EAST OF THE COASTAL STRIP. SOUTH WINDS INCREASE THIS AFTERNOON AS SURFACE LOW PRESSURE DEEPENS OVER NORTH TEXAS. BREEZY CONDITIONS TO DEVELOP ALONG ALONG THE HIGHWAY 77 CORRIDOR AS THE PRESSURE GRADIENT STRENGTHENS. FOR TONIGHT FRONTOGENESIS TAKES PLACE OVER NORTH CENTRAL TEXAS AS ANOTHER DISTURBANCE MOVES THROUGH THE 4 CORNERS. THE FRONT MOVES STEADILY SOUTH WEAKENING THE PRESSURE GRADIENT WITH LOW LEVEL MOISTURE POOLING OVER THE CWA. CONDITIONS ARE BECOMING MORE EFFICIENT FOR A POSSIBLE DENSE FOG EVENT LATE TONIGHT INTO EARLY MORNING THURSDAY. LIGHT SURFACE WINDS COMBINING WITH THE RICK SHALLOW MOISTURE AND A STABLE DRY BOUNDARY LAYER. MODELS GUIDANCE ALSO SUGGESTING AREAS OF DENSE FOG FORMING. NO ADVISORY ISSUED AT THIS TIME BUT ONE MAY BE NEEDED AS THURSDAY MORNING COMMUTE COMMENCES. THURSDAY...AFTER THE FOG LIFTS A MORE TRANQUIL DAY IS IN STORE WITH A WEAK COLD FRONT MOVING SLOWLY THROUGH THE REGION. LITTLE TO NO COLD AIR IS ASSOCIATED WITH THE FRONT JUST A SHIFTING OF THE WINDS TO THE NORTHEAST. TEMPERATURES TO WARM UNDER A PARTLY CLOUDY SKIES BY THE AFTERNOON AS DRIER MID LAYER AIR MIXES THROUGH THE SURFACE MOISTURE. RAIN CHANCES ARE VERY LOW AND CONFIDENCE REMAINS LOW IF ANY RAIN OCCURS BUT A SPRINKLE RIGHT ALONG THE FRONT ZONE IS POSSIBLE. LONG TERM /THURSDAY NIGHT THROUGH TUESDAY/...THE WEATHER PATTERN WILL BE FAIRLY UNSETTLED THIS PERIOD AS A MID LEVEL TROUGH ESTABLISHES OVER THE WESTERN CONUS. A COLD FRONT WILL HAVE JUST PASSED THROUGH THE AREA AT THE START OF THE PERIOD WITH ANOTHER FRONT RIGHT ON ITS HEELS. THE FIRST FRONT SCOURS OUT THE MOISTURE SO THE NEXT FRONT ON FRIDAY WILL BE A DRY FRONT. SFC HIGH PRESSURE BUILDS IN AFTER THE FRONT AND SHIFTS EASTWARD WHICH WILL GIVE US ONSHORE FLOW BY FRIDAY NIGHT. UPPER JET MOVES INTO THE AREA THIS WEEKEND AND MAY PROVIDE ENOUGH LIFT FOR ISOLATED SHOWERS AND HAVE MAINTAINED SLIGHT CHANCE POPS FOR THE AREA. DIFFERENCES ARISE IN THE MODELS FOR NEXT COLD FRONT PASSAGE AT THE START OF THE WORK WEEK. BOTH THE GFS AND ECMWF SLOW THE FRONT DOWN AS LEAD SHORTWAVE ENERGY PULLS AWAY INTO THE NORTHERN PLAINS AND AWAIT ANOTHER SHOT OF ENERGY FROM ACROSS NORTHERN MEXICO. GFS VIRTUALLY STALLS THE FRONT IN OUR AREA WHEREAS THE ECMWF STALLS IT NORTH OF THE AREA. THIS HAS RAMIFICATIONS ON TEMPERATURES AND PRECIPITATION. WILL KEEP SLIGHT CHANCE POPS GOING FOR MONDAY/TUESDAY AS WELL. LITTLE CHANGE IN TEMPERATURES DESPITE THE FRONTAL PASSAGE ON FRIDAY WITH HIGHS IN THE UPPER 70S TO THE LOWER 80S ACROSS DEEP SOUTH TEXAS FRIDAY THROUGH SUNDAY. WITH INCREASE IN CLOUD COVER AND PRECIPITATION CHANCES MONDAY AND TUESDAY...HIGHS WILL BE AROUND 10 DEGREES COOLER. MARINE /TODAY THROUGH THURSDAY/...WEAK PRESSURE GRADIENT THIS MORNING STRENGTHENS SLIGHTLY THIS AFTERNOON. LOW PRESSURE DEVELOPS OVER NORTH TEXAS LATER TODAY WITH SOUTHERLY FLOW STRENGTHENING NEAR THE COAST. WINDS LOOK TO BE THE STRONGEST OVER THE LAGUNA MADRE BETWEEN PORT MANSFIELD AND PORT ISABEL. WINDS AND SEAS TEMPORARILY INCREASE OFFSHORE THIS AFTERNOON BEFORE LOWER TONIGHT AS A WEAK COLD FRONT MOVES INTO SOUTH CENTRAL TEXAS. THIS FRONT MOVES WEAKLY TROUGH THE COASTAL WATERS THURSDAY AFTERNOON WITH WINDS TURNING NORTHEAST. LITTLE CHANGE IN SEA STATE WITH A LOW SOUTHERLY SWELL MIXING WITH A WEAK NORTHEAST WIND WAVE. THURSDAY NIGHT THROUGH SUNDAY... WINDS WILL MAINLY BE LIGHT AND FROM THE NORTHEAST TO START THE PERIOD BUT WILL PICK UP FRIDAY FROM THE NORTH AS A COLD FRONT MOVES ACROSS THE COASTAL WATERS. EXERCISE CAUTION CONDITIONS MAY OCCUR FOR A SHORT PERIOD OF TIME FRIDAY AFTERNOON. WINDS DECREASE AS HIGH PRESSURE BUILDS IN FROM THE NORTH AND SWITCHED THE WINDS TO THE SOUTHEAST BY LATE FRIDAY NIGHT. AS LOW PRESSURE DEVELOPS ACROSS THE PLAINS...MARINE CONDITIONS DETERIORATE SATURDAY NIGHT INTO SUNDAY. SMALL CRAFT ADVISORIES WILL BE POSSIBLE DURING THIS TIME FRAME. && .BRO WATCHES/WARNINGS/ADVISORIES... TX...NONE. GM...NONE. && THIS PRODUCT IS ALSO AVAILABLE ON THE WEB AT: HTTP://WEATHER.GOV/RGV 67/68
Hazardous weather outlook, Feb 6, 4:26 AM CST, 9 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BROWNSVILLE TX 426 AM CST WED FEB 6 2013 TXZ248>257-071100- ZAPATA-JIM HOGG-BROOKS-KENEDY-STARR-HIDALGO-INLAND WILLACY- INLAND CAMERON-COASTAL WILLACY-COASTAL CAMERON- 426 AM CST WED FEB 6 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR DEEP SOUTH TEXAS. .DAY ONE...TODAY AND TONIGHT. A FEW STRONG THUNDERSTORMS COULD PRODUCE MARGINAL HAIL LATER THIS MORNING INTO THE EARLY AFTERNOON HOURS. THE NORTHERN BRUSH COUNTIES HAVE THE BEST CHANCES FOR SEEING THUNDERSTORMS. AREAS OF DENSE FOG ARE POSSIBLE AFTER MIDNIGHT. SOME AREAS COULD SEE VISIBILITIES LOWER BELOW ONE HALF MILE AT TIMES. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. AREAS OF DENSE FOG ARE POSSIBLE EARLY THURSDAY AND FRIDAY MORNING. VISIBILITIES OF BELOW ONE HALF MILE AT TIMES ARE POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. GMZ130-132-135-150-155-170-175-071100- LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 426 AM CST WED FEB 6 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE GULF OF MEXICO AND THE LAGUNA MADRE. .DAY ONE...TODAY AND TONIGHT. A FEW STRONGER THUNDERSTORMS ARE POSSIBLE LATER TODAY. PATCHY DENSE MARINE FOG MAY FORM OVER THE LAGUNA MADRE LATER TONIGHT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. PATCHY DENSE MARINE FOG IS POSSIBLE ACROSS THE LAGUNA MADRE THURSDAY AND FRIDAY MORNING. SMALL CRAFT ADVISORIES MAY BE NECESSARY SATURDAY AND SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
In the hours before
Special weather statement, Feb 6, 1:04 PM CST, 1 hour 2 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BROWNSVILLE TX 104 PM CST WED FEB 6 2013 TXZ249-061930- JIM HOGG- 104 PM CST WED FEB 6 2013 ...STRONG THUNDERSTORM IMPACTING NORTHEASTERN JIM HOGG COUNTY... AT 104 PM...RADAR INDICATED A STRONG THUNDERSTORM...ABOUT 3 MILES SOUTHEAST OF HEBBRONVILLE...MOVING NORTHEAST AT 35 MPH. HAIL UP TO ONE HALF INCH IN DIAMETER AND GUSTY WINDS TO 40 MPH WILL BE POSSIBLE WITH THIS STORM AS IT MOVES ACROSS HIGHWAY 285 EAST OF HEBBRONVILLE THROUGH 130 PM. JGG
Special weather statement, Feb 6, 1:27 PM CST, 39 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BROWNSVILLE TX 127 PM CST WED FEB 6 2013 TXZ250-062000- BROOKS- 127 PM CST WED FEB 6 2013 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN BROOKS COUNTY... AT 125 PM...RADAR INDICATED AS STRONG THUNDERSTORM ABOUT 24 MILES WEST OF FALFURRIAS...MOVING EAST AT 30 MPH. THIS STORM WILL AFFECT AREAS JUST SOUTH OF HIGHWAY 285...AND POSSIBLY FALFURRIAS THROUGH 200 PM. HAIL UP TO ONE HALF INCH IN DIAMETER...AND GUSTY WINDS TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. SEVERE WEATHER MAY DEVELOP WITH THIS STORM...MONITOR FOR LATER STATEMENTS AND POSSIBLE WARNINGS. JGG
Special weather statement, Feb 6, 1:58 PM CST, 8 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BROWNSVILLE TX 158 PM CST WED FEB 6 2013 TXZ250-251-062045- BROOKS-KENEDY- 158 PM CST WED FEB 6 2013 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN BROOKS AND NORTHWESTERN KENEDY COUNTY... AT 156 PM...RADAR INDICATED A STRONG THUNDERSTORM...ABOUT 4 MILES WEST OF FALFURRIAS...MOVING SOUTHEAST AT 35 MPH. GUSTY WINDS TO 50 MPH...HAIL UP TO ONE HALF INCH IN DIAMETER...AND FREQUENT CLOUD TO GROUND LIGHTNING CAN BE EXPECTED WITH THIS STORM AS IT MOVES THROUGH AND JUST SOUTH OF FALFURRIAS...INCLUDING HIGHWAY 281 THROUGH 245 PM. SEVERE WEATHER MAY DEVELOP WITH THIS STORM...MONITOR FOR LATER STATEMENTS AND POSSIBLE WARNINGS. JGG
The office that day
Everything else NWS Brownsville, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 5, 10:01 PM CST | Severe Thunderstorm Warning | BRO | Zapata | 44 min |
| Feb 5, 10:38 PM CST | Severe Thunderstorm Warning | BRO | Jim Hogg, Zapata | 37 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.